# SDR CA140606004

- Difficulty date: June 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10 hours
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H, F

## Discrepancy

(CAN) DUE TO DIFFICULTIES TO START APU SOMETIMES, OPERATOR DECIDED TO DO AN APU RUN TO CHECK IF HE CAN REPLICATE FAULT.  HE COULD NOT REPLICATE FAULT. APU RAN FOR 45 MINUTES WHILE DURING COMPRESSOR WASH.  AFTER COMPRESSOR WASH, ACFT WAS SHUTDOWN TO TRY TO REPRODUCE THE FAULT.  WAITED FOR 10 MINUTES, POWER UP THE ACFT, DID ALL THE TESTS BEFORE THEY START AGAIN,  PUSHED POWER/FUEL BUTTON AND THEY GOT A FAULT MESSAGE ON THE STATUS PAGE.  AFTER FEW SECONDS, ENGINEER WHO WAS IN FRONT OF THE ACFT SAW SMOKE COMING OUT OF THE APU EXHAUST.  POWERED DOWN THE ACFT.  FIRE WAS IMMEDIATELY EXTINGUISHED WITH A FIRE EXTINGUISHER WHICH WAS PLACED NEAR THE ACFT.  
FIRE BRIGADE WAS ALSO CALLED.  TROUBLESHOOTING ON-GOING.
